# SDR C2XA09CL165

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 18,096 hours, 13,822 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 268
- Condition: Erratic
- Location: Cabin Pressure
- Part time: 23,468 hours, 15,879 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2741 THE CREW REPORTED AN EXCESSIVE CABIN ALTITUDE AND RATE ON CLIMBOUT.  UNABLE TO CONTROL PRESSURIZATION MANUALLY.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.  ALSO CLEANED AND LUBED THE MAIN CABIN DOOR SEAL.
